Lan Fu will be poisoned accidentally by traditional Chinese medicine_5594

Document Sample
Lan Fu will be poisoned accidentally by traditional Chinese medicine_5594 Powered By Docstoc
					Lan Fu will be poisoned accidentally by traditional Chinese medicine

(Gettyimages for map)

Medicines Aconite is highly toxic, experts Detailed aconitine poisoning in
several ways to stop

(Reporter Lu Wenjie Peng every U.S. correspondent) have greatly eased the role
of people think that Sinopharm smooth, there is no wisdom for side effects,
this is a misunderstanding. herbal medicine in the life-saving at the same
time, the same toxic side effects, all drugs for this ancient people known as
“poison . “south of the Medical University of Traditional Chinese Medicine
Hospital, Professor, Chief Physician Peng Kang pointed out that when people
have met in the use of Medicines its” toxicity, “he Aconitum commonly used
herbs, for example, patients taking tips to use when the master and Sinopharm
relief measures after the poisoning.

Medicines have “poison”

ancients believed that the so-called trick of drug treatment is the partial
nature of the body

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:23
posted:4/8/2011
language:English
pages:1